Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Critical submanifolds of differentiable mappings. II

Authors: Samir Khabbaz and Everett Pitcher
Journal: Bull. Amer. Math. Soc. 73 (1967), 310-314
Part I: Bull. Amer. Math. Soc., Volume 73, Number 1 (1967), 164--168
MathSciNet review: 0212823
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Baum and W. Browder, The cohomology of quotients of classical groups, Topology 3 (1965), 305-336. MR 189063
  • 2. André Haefliger, Quelques remarques sur les applications différentiables d'une surface dans le plan, Ann. Inst. Fourier (Grenoble) 10 (1960), 47-60. MR 116357
  • 3. M. Hirsch, Data on immersions and embeddings of projective spaces. Seattle Conference on Differential and Algebraic Topology, Seattle, Washington, 1963.
  • 4. S. Khabbaz and E. Pitcher, Critical submanifolds of differentiable mappings, Bull. Amer. Math, Soc. 73 (1967), 164-168. MR 212822
  • 5. I. M, James, On the immersion problem for real projective spaces, Bull. Amer, Math. Soc. 69 (1963) 231-238. MR 144355

Additional Information


American Mathematical Society